Pacific Journal of Mathematics

A remark about groups of characteristic $2$-type and $p$-type.

Robert L. Griess, Jr.

Article information

Source
Pacific J. Math., Volume 74, Number 2 (1978), 349-355.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810276

Mathematical Reviews number (MathSciNet)
MR0486128

Zentralblatt MATH identifier
0376.20012

Subjects
Primary: 20D20: Sylow subgroups, Sylow properties, $\pi$-groups, $\pi$-structure

Citation

Griess, Robert L. A remark about groups of characteristic $2$-type and $p$-type. Pacific J. Math. 74 (1978), no. 2, 349--355. https://projecteuclid.org/euclid.pjm/1102810276


Export citation

References

  • [1] R. Carter, Simple Groups of Lie Type, Wiley-Interscience, London, New York, 1972.
  • [2] K. Klinger and G. Mason, Centralizers of p-groups of characteristic 2, p-type, J. Algebra, 37 (1975), 362-375.
  • [3] G. Mason, Two theorems on groups of characteristic2-type, Pacific J. Math., 57 (1975), 233-253.
  • [4] J. McLaughlin, Some groups generated by transvection,Arch. Math. (Basel), 18 (1967), 364-368.
  • [5] R. Steinberg, Lectures on Chevalley Groups, Yale University Notes, New Haven, Conn., 1967.